# SDR GTIA020213

- Difficulty date: March 5, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Condition: Failed
- Location: Aoa System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DTW - FLT 1258 - AUTOTHROTTLE WORKED UNTIL REACHING CRUISE AT 29,000 THEN WENT OFF LINE COULD NOT RE-ENGAGE.  REMOVED AND REPLACED RIGHT AOA VANE PER MD80 MM 34-19-01, SYSTEM OPS CHECK GOOD.  (M)
